# SDR SWAA2025081292843

- Difficulty date: July 18, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 64,215 hours, 40,211 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 241 AT LT WING.  REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 241 AT LT WING IAW SRM 51-40-02 AND DRAWING 115A2001, SHEET 30, REV A.
